# SDR 29GA2017091700001

- Difficulty date: September 14, 2017
- Submitted: September 17, 2017
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 34,705 hours, 39,099 cycles
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 803-820
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DAMAGE ON AIRCRAFT SKIN BELOW RIGHT SIDE ELEVATOR, AND SCRATCH UNDER LEFT ELEVATOR.  REPAIRED IAW SDS 043713.
